CureZone   Log On   Join
Re: Mirena IUD Side Effects : wow so I'm not wrong
 
  Views: 54,131
Published: 15 years ago
 
This is a reply to # 70,142

Re: Mirena IUD Side Effects : wow so I'm not wrong


Hi there,

I have had the Mirena IUD for a little over a year now. I have been thinking of having it removed because of various side effects. So, I came here for some info on side effects that you don't hear from your doctor. My periods are very random. Then in between periods I get this very yellow discharge. As someone stated oral sex has been out of the question because I never know what I might be excreting at any given moment.
My sex drive is very low, next to none, and with busy schedules sex is almost non-existant because I'm never in the mood. I keep getting yeast infections also. Along with some pain during intercourse when we do get around to doing it. I did have a year check-up and there seems to be nothing "wrong" with the yellow discharge, it seems my body may be somewhat rejecting the foreign object within and is releasing the discharge and causing some swelling.
After reading all of the messages here I am definitely going to have it removed. I will gladly go back to the old fashioned rhythm method and condoms in between. No more fake hormaones and foreign objects for me. I have tried it all, diaphram, pill etc......
I will re-post after I have it removed for a while.

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.828 sec, (1)